skin-hair-icon
Rashes on private areas
Rashes on my private areas I was using dermi 5 no results it has been increasing all over buttock
940 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Stop using dermi 5 before it destroys your skin. You may be suffering from tinea cruris which is fungal infection of the inner thighs and buttocks area. It can be treated by taking four to six weeks of anti fungal treatment which includes tablets along with creams. Do not use soap over that area. Mistreatment with over the counter Steroid containing creams like dermi 5, panderm, quadriderm, hh zole, candid b etc lead to repeated case of recurrence and also side effects due to application. Do not use steroid containing combination creams. Please call me or contact me using online consult option with photos for detailed prescription. Do not delay treatment as it may spread further on your body and also to other people living in the household
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.